# SDR REXA2018031500199

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,668 hours, 15,290 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS IN THE CABIN DEPLOYED INFLIGHT.  INSPECTED, CLEANED, REPLACED,  REPACKED & STOWED THE MASKS & GENERATORS.
